Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 47 No. 12 (1995)
Vol. 47 No. 12 (1995)
Published:
25.12.1995
Research articles
Differential operators determining solutions of Elliptic equations
I. N. Aleksandrovich
1587–1592
PDF (Ukrainian)
Springer
Integral manifolds and exponential splitting of linear parabolic equations with rapidly varying coefficients
E. P. Belan, O. B. Lykova
1593–1608
PDF (Ukrainian)
Springer
Some properties of multiparameter random fields
B. V. Bondarev, G. G. Zhirnyi
1609–1621
PDF (Russian)
Springer
Averaging in Volterra set-valued integral equations
A. N. Vityuk
1622–1626
PDF (Russian)
Springer
A remark concerning the modulus of smoothness introduced by Ditzian and Totik
O. Yu. Dyuzhenkova
1627–1638
PDF (Russian)
Springer
Boundary-value problems for charged hyperbolic-parabolic equations with characteristic line of changing type
V. A. Eleev
1639–1652
PDF (Russian)
Springer
Spectral problems with boundary and conjugating conditions depending on a parameter
G. N. Komarov
1653–1660
PDF (Russian)
Springer
On stability of motion of a symmetric body placed on a vibrating base
V. N. Koshlyakov
1661–1666
PDF (Russian)
Springer
Some approaches to the construction of approximate solutions of the generalized Goursat problem for systems of certain quasilinear partial differential equations with deviating argument
V. V. Marynetz
1667–1675
PDF (Ukrainian)
Springer
Investigation of a discrete dynamical system in a neighborhood of the invariant torus
M. V. Samoilenko
1676–1685
PDF (Ukrainian)
Springer
Equilibrium in quantum systems of particles with magnetic interaction
W. I. Skrypnik
1686–1691
PDF (Ukrainian)
Springer
On isotopes of groups. II
F. M. Sokhats’kyi
1692–1703
PDF (Ukrainian)
Springer
Short communications
Calculation of Bessel functions by using continued fractions
K. G. Valeyev, O. Ya. Kostinskii
1704–1705
PDF (Russian)
Springer
To the mathematical theory of representation of information in neural nets
A. F. Zaritskii
1706–1707
PDF (Russian)
Springer
Approximation of compressions of periodic functions in the space
L
p
,
p
<
1
S. A. Pichugov
1708-1711
PDF (Russian)
A criterion for Banach manifolds to be finite-dimensional
V. I. Savkin
1712–1713
PDF (Russian)
Springer
On the construction of asymptotic approximations for a nonautonomous wave equation
B. I. Sokil
1714–1716
PDF (Russian)
Springer
Existence of a smooth solution of one boundary-value problem
N. H. Khoma
1717–1719
PDF (Ukrainian)
Springer
Properties of restrictions of the operator of multiplication by a continuous function
V. V. Shevchik
1720–1722
PDF
Springer
Index
Index of volume 47 of "Ukrainian Mathematical Journal"
1723-1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians